The Classification of Simply Connected H-Spaces with Three Cells I.
Mathematica Scandinavica (1972)
- Volume: 30, page 193-210
- ISSN: 0025-5521; 1903-1807/e
Access Full Article
topHow to cite
topZabrodsky, A.. "The Classification of Simply Connected H-Spaces with Three Cells I.." Mathematica Scandinavica 30 (1972): 193-210. <http://eudml.org/doc/166234>.
@article{Zabrodsky1972,
author = {Zabrodsky, A.},
journal = {Mathematica Scandinavica},
pages = {193-210},
title = {The Classification of Simply Connected H-Spaces with Three Cells I.},
url = {http://eudml.org/doc/166234},
volume = {30},
year = {1972},
}
TY - JOUR
AU - Zabrodsky, A.
TI - The Classification of Simply Connected H-Spaces with Three Cells I.
JO - Mathematica Scandinavica
PY - 1972
VL - 30
SP - 193
EP - 210
UR - http://eudml.org/doc/166234
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.